# SDR UALA2012123107461

- Difficulty date: December 29, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 69,312 hours, 9,956 cycles
- Engine: Pwa PW40903
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Egt
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE EGT INDICATION INOP.  ON TAXI EGT INDICATING 724.  AHM DOWN LOADED MM MSG 77-51101 (EGT PROBES (L ENG C H. B) SIGNAL IS OUT OF RANGE) REF FIM 77-21 TASK 802 FOR TROUBLESHOOTING, WORK WITH EM3740 (NR 1 ENG EGT IND TROUBLESHOOTING) SEE EM3740-1, HARNESS W634 EGT RAKE, RAN ENG SYS CHECKS GOOD.  REPLACED EGT RAKE HARNESS W635, RAN ENG, EGT CKS GOOD. PROBE RESISTANCE, CKS GOOD
